# SDR SWIA200515916

- Difficulty date: November 26, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 29,069 hours, 24,667 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAP FAIL" CAUTION MESSAGE WHEN MOVING FLAP SELECTOR FROM 0 TO 8.  FLAPS FAILED AT 0.   REPLACED ALL FLAP ACTUATORS ON LT AND RT WINGS IAW CRJ MM 27-53-01, 27-53-03.  OPERATIONAL CHECK GOOD.
